MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. OLSEN MEDICAL; ELECTRODE

SYMMETRY SURGICAL INC. OLSEN MEDICAL; ELECTRODE
Model Number 20-1410IMT
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not able to be returned as it was discarded at the facility.The customer is unsure if the issue occurred due to the forceps or the cord used.The cord that was used is not an aspen/symmetry device.It was not confirmed if the cord that was used was an aspen/symmetry device.The dhr for the for the part lot combination was reviewed and found to have no non-conformances noted during the manufacturing process.Because the device will not be returned, the device cannot be tested to confirm the issue and determine a root cause.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.
 
Event or Problem Description
The complainant alleges, "one of the bipolar forceps olsen® midas touch 8-1/4 inch length non locking bayonet handle straight smooth insulated 1.5 mm tips was defective during surgery today.No output when the device was plugged in.No harm to the patient but a 10 minute delay occurred to get a new device.".

Brand Name
OLSEN MEDICAL
Common Device Name
ELECTRODE
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL INC.
3034 owen drive
antioch TN 37013
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19397234
Report Number3007208013-2024-00021
Device Sequence Number12501585
Product Code GEI
UDI-Device Identifier00841785104565
UDI-Public00841785104565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20-1410IMT
Device Lot Number134804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown